# SDR SWAA2023113010782

- Difficulty date: October 15, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 38,645 hours, 17,832 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE ON ANGLE LOCATED ORSS269 AT RT WING 2023-649833<[01] REMOVED AND REPLACED TRAILING EDGE ON ANGLE LOCATED ORSS269 AT RT WING I.A.W. B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9. THE MEASURE OF CRACK IS= (1.125?) TOOL USED DIGITAL P/N:700-113-10 S/N: 0033152 DUE DATE: 10-SEP-24.;[02] REMOVED AND REPLACED TRAILING EDGE ON ANGLE LOCATED ORSS269 AT RT WING I.A.W. B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9. THE MEASURE OF CRACK IS= (1.125?) TOOL USED DIGITAL P/N:700-113-10 S/N: 0033152 DUE DATE: 10-SEP-24.
